# SDR UALA2013060603927

- Difficulty date: June 4, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 81,150 hours, 23,496 cycles
- Engine: Pwa PW2040
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE HYD PUMP LOW PRESSURE LIGHT INOPERATIVE.   CLEANED CONNECTOR.  OPS CHECKED OK.
